# SDR SIMA200210201

- Difficulty date: April 7, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12010732001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION OF AIRCRAFT, FOUND FRAME 81 CHAFED.  REPLACED CHAFED FRAME IAW EMB 145 SRM 51-20-03, 51-40-03, AND STANDARD SRM PRACTICES.  (M)
